# SDR USAA2012062800024

- Difficulty date: June 27, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 8,693 hours, 3,299 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0478
- Condition: Low Pressure
- Location: L4 Door
- Part time: 8,693 hours, 3,299 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR 4L SLIDE PRESSURE SHOWS LOW ON CIDS PANEL, DOOR ASSIST BOTTLE LOW.  SERVICED 4L DOOR ASSIST BOTTLE TO FULL IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001-A.
